# SDR UALA2010102503944

- Difficulty date: October 22, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 75,562 hours, 12,178 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Condition: Faulty
- Location: Lt Wing Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WING SLIDE EICAS OCCASIONALLY ILLUMINATES INFLIGHT. FOUND S218 SENSOR FAULTED ON PSEU.
